# SDR 2008UALA00684

- Difficulty date: February 6, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SN 1245, STOP PIN FITTING CUTOUT CRACKED, AFT SIDE, 2ND STOP FROM LOWER END.  MAJOR REPAIR: BLENDED OUT DAMAGE.
